# SDR 380WL0003

- Difficulty date: March 5, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 56,264 hours, 43,782 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Cable
- Condition: Out Of Rig
- Location: Autothrottles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE KICKS OFF DURING FLIGHT.  RIGGED LEFT THROTTLE FLEX CABLE PER MM 76-11-00.  AUTOTHROTTLE CHECKS GOOD.
